# SDR O2GA2020122990901

- Difficulty date: December 23, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 16,274 hours, 10,153 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 99146153
- Part serial: 412B
- Condition: Defective
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J, O
- Precautionary procedure: A, L, O

## Discrepancy

SUPPLEMENTAL INFORMATION.  ON APPROACH FLAP SELECTED TO 5 POSITION RESULTED IN 'FLAP FAIL' MESSAGE.  SLATS EXTENDED AND FOLLOWED CHECKLIST.  EXECUTED A MISSED APPROACH AND DIVERTED TO KDEN DUE TO LONGER RUNWAY FOR FLAPS FAIL LANDING.  LANDING WAS UNEVENTFUL.  MAINTENANCE ISOLATED THE DISCREPANCY TO A FAULTY FLAP POWER DRIVE UNIT.  REPLACED SAME.  GROUND OPERATIONAL CHECK WAS PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
